MAUDE Adverse Event Report: ARTHREX, INC. QUAD TENDON STRIPPER- CUTTER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. QUAD TENDON STRIPPER- CUTTER; MANUAL INSTR, GENERAL SURGICAL
Model Number QUAD TENDON STRIPPER- CUTTER
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 11-feb-2026, it was reported by an arthrex employee via (b)(4) that a qty.2 of ar-2384 quad tendon stripper-cutters did not work upon the second use of the device.This was discovered during a procedure, with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
QUAD TENDON STRIPPER- CUTTER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24518248
Report Number1220246-2026-01230
Device Sequence Number9724164
Product Code MDM
UDI-Device Identifier00888867098244
UDI-Public(01)00888867098244(11)250805(10)012530
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUAD TENDON STRIPPER- CUTTER
Device Catalogue NumberAR-2384
Device Lot Number012530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown